Biblioteca de la Universidad Complutense de Madrid

On the modelling of instabilities in dislocation interactions


Carpio, Ana y Chapman, S.J. (1998) On the modelling of instabilities in dislocation interactions. Philosophical Magazine B, 78 (2). pp. 155-157. ISSN 0141-8637

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


A model for the interaction of dislocations in a honeycomb-type configuration is proposed. Formation of complex structures is expected when the two populations involved interact. Our system of conservation laws turns out to degenerate into an elliptic system and is therefore unstable in the region were such structures should appear.

Tipo de documento:Artículo
Materias:Ciencias > Física > Física-Modelos matemáticos
Código ID:15108

Aifantis, E. C. 1988. Solid St. Phenom., 397: 3–4.

Bacon, D. J. and Hull, D. 1984. Introduction to Dislocations., International Series on Materials Science and Technology, Vol. 37, Oxford: Pergamon.

Carpio, A., Chapman, S. J. and Ockendon, J. R. 1998. preprint

Kubin, N. M., Estrin, Y. and Canova, G. 1990. Patterns Defects and Materials Instabilities., Edited by: Walgraef, D. and Ghoniem, N. M. Vol. 183, 277–301. Dordrecht: Kluwer. NATO Advanced Study Institute Series

Lomdahl, P. S. and Srolovitz, D. J. 1986. Phys. Rev. Lett., 57: 2702 [CrossRef], [PubMed], [Web of Science ®]

Schaeffer, D. G. and Shearer, M. 1997. Europ. J. appl. Math., 8: 457 [CrossRef], [Web of Science ®]

Vitek, V. 1985. Dislocations and Properties of Real Materials., 30–50. London: Institute of Metals.

Depositado:07 May 2012 08:58
Última Modificación:28 Oct 2016 08:26

Sólo personal del repositorio: página de control del artículo